# SDR W8PA971161

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK THROUGH NUT PLATE HOLES ON FLOORBEAM BS 947, LBL 60, WL 208.  REPAIRED FLOORBEAM PER SRM 53-60-51, 51-20-01, AND MM 51-21-21.  (M)
